| Model Number |
430007-62 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the instrument; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
Event or Problem Description
It was reported that during central processing, the beige distal plastic tip is broken and cracked on the working end of the 6mm monopolar cautery instrument.There was no report of patient involvement or patient injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the issue was discovered during cleaning process before cases.Patient demographics were not provided.
Event or Problem Description
Refer to h11 for follow-up information.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the sp monopolar cautery instrument for failure analysis investigation.The instrument was analyzed and found to have a cracked tube adapter.The crack of the tube adapter measures approximately 0.31mm x 3.19mm.There was no material missing as a result.Tube adapter cracks are typically caused during installation / removal of the mci tip accessory.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.